# SDR AWXA200700505

- Difficulty date: April 22, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 28,333 hours, 11,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EES - MX REPORTED POWER SUPPLY ROW 8A/C RIGHT INOP.  MX REPLACED THE POWER SUPPLY AT ROW 8 A/C.  OPERATIONAL CHECK WAS GOOD.
